# SDR SWIA200718670

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 35,707 hours, 30,221 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX644810
- Condition: Leaking
- Location: Hyd System
- Part time: 13,101 hours, 10,155 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 5935 - FOUND HYDRAULIC FLUID DRAINING OUT OF THE AFT EQUIPMENT BAY.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP IAW MM 29-11-00.
